# SDR UPS98827415

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298
- Condition: Corroded
- Location: Bs 10-20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT SUB-FLOOR FINGER DOUBLER AT STA -10 TO-20 BLB50 HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5612298 AND SRM 51-1-21.
